Citation: X. "My Experience of the After Effects of Ecstacy: An Experience with MDMA (exp5966)". Erowid.org. Mar 31, 2001. erowid.org/exp/5966
||(pill / tablet)
I've been pilling regularly for about a year now and I've never had much trouble with it until recently. I was always able to handle the comedown directly after and the following week in school was always completely tolerable.
About 2 months ago I attended a once-off dance event in Dublin and it was quite mental. I brought far too many pills in with me, and we all know that if they're there, they'll be taken. 9 speckled mitsubishis later, my legs had suddenly disappeared, I was talking complete bollocks and hallucinating wierdly. As a result I had a fairly poor night, a horrific comedown and for the first time sufferad major after effects the following week, being constantly on the verge of crying. I had never taken anything like that amount before and after this experience I came the conclusion that you're better off taking pills in smaller amounts. Too many cause you to become like a zombie, smacked beyond belief and thats no fun.
In the weeks following the concert I fell into my usual routine of taking no more than 5 pills in a weekend, but ever since the concert Sundays, Mondays and Tuesdays have become absolutely unbearable. I wake on Sunday afternoon feeling strangly fine but as night draws closer a horrible feeling of impending doom comes over me and come bedtime I am utterly distrought and end up crying myself to sleep. Monday I sit in school, far away from my friends, unable to hold up any conversation, paranoid, scared and very very alone. Terrible thoughts flash through my brain. I am left with the feeling that the world is generally a nasty place, unable to see any hope whatsoever. This feeling remains on Tuesday but gradually lifts through Wednesday until I'm reasonably back on form come thursday. I find the whole experience scary and I am in disbelief as to how a person can sink to such emotional lows. This past week has been particularly serious and I am currently contemplating giving the pills a rest for a while at least.
I am of the firm belief that ecstacy is indeed a wonderful and fun drug and I am aware that you generally always pay for taking it afterwards, both mentally and physically. But the way I feel at the moment is that I seem to be paying too high a price for services rendered and quite frankly, its driving me mental. I dont want to loose that sweet n'creamy headclean that comes courtesy of MDMA. I'm always like a little child on Christmas Eve when I'm waiting to come up. But, like Mr.Claus' gifts, I wish the present that Mr. Bishi gives me was for keeps.
Maybe people can identify with my experience and if so I hope they know they're not alone. Great site by the way. Highly infomative and safety is clearly a big issue which is always a good thing. Keep up the good work. It is appreciated. One lowly Irishman signing off.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.